Open Access
December, 1961 Some Further Designs of Type O:PP
G. H. Freeman
Ann. Math. Statist. 32(4): 1186-1190 (December, 1961). DOI: 10.1214/aoms/1177704858


A new method of deriving designs of type O:PP is described. The method gives rise to some designs previously obtained by other methods, and also to some entirely new designs. These new designs are described in detail and a worked example given.


Download Citation

G. H. Freeman. "Some Further Designs of Type O:PP." Ann. Math. Statist. 32 (4) 1186 - 1190, December, 1961.


Published: December, 1961
First available in Project Euclid: 27 April 2007

zbMATH: 0114.11101
MathSciNet: MR133940
Digital Object Identifier: 10.1214/aoms/1177704858

Rights: Copyright © 1961 Institute of Mathematical Statistics

Vol.32 • No. 4 • December, 1961
Back to Top